Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Problem of irregular periods, with normal flow. Have hair on skin and rapid weight gain. Suggestion?

i am sara with age 23 and weight 66 kg....i am very tence with the problem of irregular periods...they comes after 2 to 3 months but when they appear they r normal in flow etc.i have also observed hairs on my skin and rapid weight gain ....i am a student lives in hostel.kindly guide me in proper way. waiting for ur response regards
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
As per your symptoms, you seem to be suffering from hormonal imbalance with a likely increase in male hormones(the cause of unwanted hair); the most common cause of this would be polycystic ovaries. You should see an endocrinologist for a complete hormonal profile, thyroid profile, DHEAS levels, AMH, Glucose tolerance test; see a gynecologist for a complete physical evaluation and a pelvic sonogram. Meanwhile try to reduce weight to achieve a BMI of 19-25, do some regular daily exercise and avoid eating fast foods and fatty fried food. Include lot of fresh fruits and vegetables in your menu. Please consult your doctor for further instructions. Take care.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor